# SDR ASAA2012083092810

- Difficulty date: August 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,189 hours, 5,186 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRK419
- Condition: Leaking
- Location: Vsv
- Part time: 16,409 hours, 5,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC WALKAROUND FOUND FUEL LEAKING FROM ENG NR 2.  PERFORMED IDLE LEAK CHECK PER AMM 71-00-00-700-801-F00. FOUND NR 2 ENG VSV (RT) DRAIN, LEAKING 1 DROP IAW 70 SECONDS.   REMOVED VSV ACTUATOR IAW MM 75-31-01-000. INSTALLED RT VSV ACTUATOR IAW MM 75-31-01-400, LEAK CHECKS GOOD.  FOUND MESSAGE 75-10392 -VSV POS SIGNAL OUT OF RANGE.  NR 2 ENGINE EEC BITE SHOWS FAULT 75-10392 STILL ACTIVE AND LOGGED EVERY FLIGHT LEG.  NO OTHER FAULTS LOGGED.  REF FIM 75-31-00-810-803-F00, AT CHANNEL A VSV ACTUATOR FOUND DP0902 PINS 4 TO 6 OPEN. VERIFIED GOOD J9 HARNESS FROM EEC TO CHAN A VSV ACTUATOR.  R & R RT VSV ACTUATOR ON NR 2 ENG IAW AMM 75-31-01-400-802-F00.
